# SDR ASAA2023082044703

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 37,632 hours, 11,929 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAD DIFFICULTY KEEPING THE MID-CABIN COOL. FLIGHT DECK COLD. AFT CABIN VERY COLD. THE MIOD CABIN QUITE WARM. ALL TEMP CONTROLLERS IN AN UNUSUALLY COLD POSITION. GROUNDED - YES. PERFORMED BITE OF PACK ZONE TEMP CONTROLLER #1 + #2, NO FAULTS FOUND, REF AMM 21-61-00-700-806-002. REF FIM 21-61 TASK 858 FOUND AMBIENT TEMPS ACCURATE FWD, MID, AFT CABIN AND AIR COOLING OPS NORMAL. DURING INITIAL EVALUATION, FOUND TEMP INDICATIONS CORRECT ON CABIN TEMP OVERHEAD PANEL, ALL OPS NORMAL. OK FOR CONTINUED SERVICE.
